Incidence structures of independent sets
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 113-118
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1999_38_1_a11,
author = {Machala, Franti\v{s}ek},
title = {Incidence structures of independent sets},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {113--118},
year = {1999},
volume = {38},
number = {1},
mrnumber = {1767196},
zbl = {0974.08001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a11/}
}
TY - JOUR AU - Machala, František TI - Incidence structures of independent sets JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1999 SP - 113 EP - 118 VL - 38 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a11/ LA - en ID - AUPO_1999_38_1_a11 ER -
Machala, František. Incidence structures of independent sets. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 38 (1999) no. 1, pp. 113-118. http://geodesic.mathdoc.fr/item/AUPO_1999_38_1_a11/